Manuel Ritoré

manuel-ritor-

Professor
Department of Geometry and Topology
University of Granada
E-mail: agms.editorial@degruyteropen.com
Page: http://www.ugr.es/~ritore

Fields of interest: 

Geometric inequalities in metric measure spaces

Recent publications: 

Books:

M. Ritoré, C. Sinestrari:
Mean curvature flow and isoperimetric inequalities,
Advanced Courses in Mathematics – CRM Barcelona, Birkhaüser, 2010. ISBN: 978-3-0346-0212-9.

Papers:

M. Ritoré:
A proof by calibration of an isoperimetric inequality in the Heisenberg group H^n,
Cal. Var. Partial Differential Equations, 44 no.1-2 (2012) 47-60.

A. Hurtado, M. Ritoré, C. Rosales:
The classification of complete stable area-stationary surfaces in the Heisenberg group H^1,
Adv. Math. 224 no. 2 (2010) 561-600.

M. Ritoré:
Examples of area-minimizing surfaces in the sub-Riemannian Heisenberg group H^1 with low regularity,
Cal. Var. Partial Differential Equations 34 no. 2 (2009) 179-192.

M. Ritoré, C. Rosales:
Area-stationary surfaces in the Heisenberg group H^1,
Adv. Math. 219 no. 2 (2008) 633-671.

A. Cañete, M. Ritoré:
The isoperimetric problem in complete annuli of revolution with increasing Gauss curvature,
Proc. Royal Society Edinburgh 138 no. 5 (2008) 989-1003.

J. Choe, M. Ritoré:
The relative isoperimetric inequality in Cartan-Hadamard 3-manifolds,
J. Reine Angew. Math. 605 (2007) 179-191.

J. Choe, M. Ghomi, M. Ritoré:
The relative isoperimetric inequality outside a convex domain in R^n,
Cal. Var. Partial Differential Equations 29 no. 4 (2007) 421-429.

M. Ritoré, C. Rosales:
Rotationally invariant hypersurfaces with constant mean curvature in the Heisenberg group H^n,
J. Geom. Anal. 16, no. 4 (2006) 703-720.

J. Choe, M. Ghomi, M. Ritoré:
Total positive curvature of hypersurfaces with convex boundary,
J. Differential Geom. 72, no. 1 (2006) 12